| Catalog Number |
RLT231214 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
10/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2015, the patient was treated for an abdominal aortic aneurysm.The physician implanted a gore® excluder® aaa endoprosthesis main body and contralateral leg.The patient tolerated the procedure.On (b)(6) 2023, the patient underwent additional surgery to treat a type ii endoleak.During the procedure, the physician decided to take no further action to treat the endoleak.The patient tolerated the procedure.
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to, endoleak h.6.Type of investigation code b21 updated to code b14 and code b20 with completion of phr review.H.6.Investigation findings: code c21 updated to code c19 with the completion of phr review.H.6.Investigation conclusions: code d16 updated to code d15 and code d12.
Additional Manufacturer Narrative
H6: investigation conclusions: code d1001 added.